Start Submission Become a Reviewer

Reading: Probable drug induced systemic lupus erythematosus following prolonged levamisole therapy in...

Download

A- A+
Alt. Display

Case Reports

Probable drug induced systemic lupus erythematosus following prolonged levamisole therapy in a child with frequently relapsing nephrotic syndrome

Authors:

Manouri P Senanayake ,

Department of Paediatrics, Faculty of Medicine, University of Colombo, LK
About Manouri
Professor in Paediatrics, Department of Paediatrics, Faculty of Medicine, University of Colombo,
X close

Selvarani Rupasinghe

Lady Ridgeway Hospital for Children, Colombo, LK
About Selvarani

Registrar in Paediatrics, Lady Ridgeway Hospital for Children, Colombo

X close

Abstract

Sri Lanka Journal of Child Health, 2012; 41(3): 141-142

(Key words: drug induced systemic lupus erythematosus; levamisole therapy; child)

DOI: http://dx.doi.org/10.4038/sljch.v41i3.4606


How to Cite: Senanayake, M.P. and Rupasinghe, S., 2012. Probable drug induced systemic lupus erythematosus following prolonged levamisole therapy in a child with frequently relapsing nephrotic syndrome. Sri Lanka Journal of Child Health, 41(3), pp.141–142. DOI: http://doi.org/10.4038/sljch.v41i3.4606
Published on 31 Aug 2012.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus